# SDR CALA2024071802064

- Difficulty date: July 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 69,623 hours, 31,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260170795
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TI ANGLE IS CRACKED .   REMOVED AND REPLACED RH AFT TI-ANGLE AT FR42 IAW A319 EA 5331-01 718 REV.D AND A319 SRM 51-42-11/001, A319 SRM 51-47-00/001, A319 SRM 51-43-00/001.
